# SDR UPS97823729

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1440-1450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-4 DOOR AFT WEB FS 1440 TO 1450 HAS 2 CRACKS BETWEEN LONGERONS 31R AND 33R.  REPAIRED IAW SRM 53-2-0, 51-1-21, AND 53-4-1.
